×

zbMATH — the first resource for mathematics

Approximating fixed points of some mappings. (English) Zbl 0475.47043

MSC:
47H10 Fixed-point theorems
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] W. G. Dotson Jr., Fixed points of quasi-nonexpansive mappings, J. Austral. Math. Soc. 13 (1972), 167 – 170. · Zbl 0227.47047
[2] K. Goebel, W. A. Kirk, and Tawfik N. Shimi, A fixed point theorem in uniformly convex spaces, Boll. Un. Mat. Ital. (4) 7 (1973), 67 – 75 (English, with Italian summary). · Zbl 0265.47045
[3] R. Kannan, Some results on fixed points. III, Fund. Math. 70 (1971), no. 2, 169 – 177. · Zbl 0246.47065
[4] W. Robert Mann, Mean value methods in iteration, Proc. Amer. Math. Soc. 4 (1953), 506 – 510. · Zbl 0050.11603
[5] Barada K. Ray, A fixed point theorem in Banach space, Indian J. Pure Appl. Math. 8 (1977), no. 8, 903 – 907. · Zbl 0372.47031
[6] H. F. Senter and W. G. Dotson Jr., Approximating fixed points of nonexpansive mappings, Proc. Amer. Math. Soc. 44 (1974), 375 – 380. · Zbl 0299.47032
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.